# SDR SWAA118648

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 30,569 hours, 17,813 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION - CROSS FEED VALVE CIRCUIT BREAKER POPPED IN FLIGHT.  UNABLE TO MAINTAIN FUEL BALANCE.  REMOVED AND REPLACED CROSS FEED ACTUATOR PER MM.
